Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Accutane - 4 Month And 15 Days - Not Working ? :(

Recommended Posts

It's been 4 months and 15 days at a dose of 40 mg per day. Why not stop me now to go bud? My entire lip in buds and do not stop to go: (

Why Accutane not working for me? (What can I do to talk to the dermatologist to get my dose, I do not know anymore: (: (: (post-163100-0-69162600-1336661396_thumb.post-163100-0-63249500-1336661409_thumb.

post-163100-0-69162600-1336661396_thumb.

post-163100-0-63249500-1336661409_thumb.

Share this post


Link to post
Share on other sites

Whether it's better I take 60mg for 5th and 6th month, because they stop coming buds. Whether it will harm my health? I am 65 kg.

Share this post


Link to post
Share on other sites

Well why not work for me! More severe cases there they act and not to me: (

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×